Hey guys.. So today has been off. Today is my second day on Cipralex and I noticed I started to get super anxious towards nighttime. I was driving home with my dad and all of a sudden I started seeing lines and dots so I freaked out and tried to focus on something else and then I'm trying to sleep tonight and I feel sick and it feels like I'm gonna faint my eyes are closing a lot and tunnel vision keeps happening. I'm scared it's a tumour .. I don't have any pain just pressure and tingling ..

2 Replies

  • I am on the same drug known as Lexapro. I have been on it for several years so I don't remember any initial side effects. I will tell you that it is one of the best drugs that I've been on in regards to no sleepiness, no side effects. You may be feeling the effects of the drug taking affect or anxiety over taking the new drug. I doubt that it might be a tumor, never the less, check with your doctor and let him know. Good Luck

  • I have to agree with the 1st answer. You naturally have stress and anxiety when trying a new drug in your body. It's a big unknown. Lexapro can cause side effects in the 1st few weeks that will fade after about 2-3 weeks. But your symptoms sound like anxiety symptoms. Tunnel vision is an effect of anxiety. Tingling is an effect of rapid breathing. Maybe you can focus on slowing your breathing down and get relief from your symptoms. In 3-4 weeks you can expect to start feeling some good effects of the Lexapro working and by 4-6 weeks it should be just about working at it's best. Sometimes it takes a little longer. You have that to look forward to instead of feeling bad about taking the drug. I hope you will find you like the Lexapro because it helps you feel so much better in a few weeks.

You may also like...